Next Article in Journal
Previous Article in Journal
Entropy 2005, 7(1), 1-14; doi:10.3390/e7010001
Article

Lagrangian submanifolds generated by the Maximum Entropy principle

Received: 25 October 2004; Accepted: 12 January 2005 / Published: 12 January 2005
Download PDF [263 KB, uploaded 16 September 2008]
Abstract: We show that the Maximum Entropy principle (E.T. Jaynes, [8]) has a natural description in terms of Morse Families of a Lagrangian submanifold. This geometric approach becomes useful when dealing with the M.E.P. with nonlinear constraints. Examples are presented using the Ising and Potts models of a ferromagnetic material.
Keywords: symplectic geometry; maximum entropy principle; thermodynamics of mechanical systems; Ising and Potts models symplectic geometry; maximum entropy principle; thermodynamics of mechanical systems; Ising and Potts models
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Export to BibTeX |
EndNote


MDPI and ACS Style

Favretti, M. Lagrangian submanifolds generated by the Maximum Entropy principle. Entropy 2005, 7, 1-14.

AMA Style

Favretti M. Lagrangian submanifolds generated by the Maximum Entropy principle. Entropy. 2005; 7(1):1-14.

Chicago/Turabian Style

Favretti, Marco. 2005. "Lagrangian submanifolds generated by the Maximum Entropy principle." Entropy 7, no. 1: 1-14.


Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert